Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation in the lower left abdomen and back pain?

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 12470 Questions

default
Posted on Tue, 4 Apr 2017 in Abdominal Pain
Question: I have a burning sensation in my lower left abdomen. The burning sensation feels like someone is touching my skin with a hot knife. It does not feel as though it is internal. I shaved the area to see if anything was visible,I could not see any cuts or signs of irritation. The only thing I have done is strain the small of my back shoveling snow. Both the burning sensation and the back pain became apparent at about the same time.





doctor
Answered by Dr. T Chandrakant 2 hours later
Brief Answer:
CT and MRI of spine

Detailed Answer:
Hi.
Thanks for your query.
Noted your history, Medical History, Current Medications, Allergies and understood the concerns well.
With history of prostate cancer I would advise you the following with explanation:
CT and MRI of the spine to see if there is any nerve entrapment, compression, secondaries in the spine.
This is so as the presentation is of burning sensation with feeling of touching the skin with with hot knife, without any rash at the moment indicate for nerve problem.

I hope this answer helps you, please feel free to ask for further relevant queries if you feel that there is a gap of communication.
With Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests

Recent questions on  Back pain

doctor1 MD

Dear Sir, I m a 24 year old girl and I have been suffering fro frequent stomachitis. It has happened to me thrice in last one year. I also had acute gasentritis and was on a ten day medication . I live in a hostel so end up eating not so nutritious food. Do you think I may have stomach ulcers . What dietary habits should I practice. Plz help Thanks AAAA

doctor1 MD

Hi, for the last 3 or 4 days i have been very gassy with sharp abdominal pains below my belly button and on both sides. But the thing that is really bothering me is when i have a bowel movement , it is still gassy but my stool is the consistency of mud, thick nasty mud. Now, i have been on oxycodone for back pain and i also take pravastatin,metropalol and Bentyl . My doctor just added Zyrtec for an earache And he also added Amitriptyline to help me sleep at nite. My question is what is causing this stomache pain ?. The oxycodone that i take are 20 milligrams and is not touching the abdominal pain.

doctor1 MD

Hi, I was diagnosed with salmonella infection in July. The salmonella infection was off high range , i took the antibiotics and recently in september did an Full Abdomen Ultra sound which was clear , Stool test which indicated No Blood / Mucus / WBC / Infection in the stool and a blood test in which everything was clear ESR was in normal range and WBC were in normal range. but i have a deficiency of Vitamin D which came to 14. I losted weight from 71 Kg to 63 Kg from July- sep but in the past few days my weight is now constant as i am taking food now. I still have pain in my stomach / Mumbling sounds / Pain on the sides espically right side. My question is that is this normal and will it go with the passage of time or is it some other disease known as Crohn s disease or Irritable bowl sybdrome or is it to do something with my vitamins.

doctor1 MD

i am working in a software company my job is very hectic and i donot get the time to always take regular meals on stipulated time From the past 5 years i am suffering from irritable bowel syndrome .my height is around 5-6 and still my weight is circling between 45 to 50 .i dont know how to increase my weight .please help me out with my problem and suggest a probable diet chart to put on some weight

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?